# SDR SWIA202312130003

- Difficulty date: December 3, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,280 hours, 25,409 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE ON FS1162.00 FRAME REINFORCEMENT PLATE BETWEEN STGR7R AND STGR8R,  ~0.6" LONG,  ~0.06" WIDE, AND ~0.06" MAX DEPTH. (FILED CLOSED)COMPLIED WITH PERMANENT REPAIR TO FS1162.00 FRAME BETWEEN STGR 7R AND SSTGR 8R PER REO 690-53-71-071 REV -- DATE 2023-12-03 AND REO 670-53-71-047 REV A DATE 2015-12-22. COMPLIED WITH STRUCTURAL MAJOR REPAIR RII 51-900-1002-SKY. COMPLIED WITH MAJOR REPAIR M-337. SEE CAMP 27532786 FOR ROTOR PEEN.
